# SDR HALA2010053100233

- Difficulty date: May 31, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 69,200 hours, 31,185 cycles
- Engine: Ge CF680A2
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: C0337
- Condition: Failed
- Location: Left
- Part time: 5,281 hours, 1,083 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - AFTER ENGS START RECEIVED EICAS MSG & ASSOCIATED LT GEN MSG UNABLE TO RESET.  R & R LT ENG IDG (INTEG DRIVE GENERATOR IAW AMM24-11-01.
